20147 (Ashburn, VA) Office delivery?

show messages
hide messages
Skip to Content

Advil Liqui-Gels?

  • From headaches to muscle aches, Advil is the only liquid filled capsule clinically proven to work fast, and it's gentle on your stomach, too. (from Advil)
  • Active Ingredients:
    Ibuprofen 200 mg (NSAID)*
    *nonsteroidal anti-inflammatory drug

    Inactive Ingredients:
    Coconut Oil*, FD&C Green No. 3, Gelatin, Lecithin*, Light Mineral Oil*, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
    *May contain this ingredient

$8.49/ea
40ct
-
Decrease the Quantity
+
Increase the Quantity

Like That? You'll Love This.

Product Request? Click here.


Home   |   Your Account   |   Help/FAQ   |   Contact Us
© 2002 - 2015 Fresh Direct, LLC. All Rights Reserved.

Privacy Policy  |  Customer Agreement  |  A note on images for AOL users